# SDR HNAA2023051900162

- Difficulty date: April 15, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 41,484 hours, 37,999 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E969647  WASTE SERVICE BUCKET (LAV BUCKET) IS CORRODED (LEVEL 2). R&R'D BUCKET IAW EMB145 SRM051-40-02. REPAIRED IAW PIEDMONT EO1-53-23-0117
